Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



A partition problem

Author: M. H. McAndrew
Journal: Math. Comp. 17 (1963), 291-295
MSC: Primary 05.04; Secondary 10.48
MathSciNet review: 0164903
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

    C. C. Elgot & J. D. Rutledge, “Operations on Finite Automata,” Proceedings of the Second Symposium on Switching Circuit Theory and Logical Design (AIEE: 5-134), October, 1961.

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 05.04, 10.48

Retrieve articles in all journals with MSC: 05.04, 10.48

Additional Information

Article copyright: © Copyright 1963 American Mathematical Society